Yıl 2018, Cilt , Sayı 25, Sayfalar 59 - 64 2018-10-06

On Generalized (Ψ,φ)-Almost Weakly Contractive Maps in Generalized Fuzzy Metric Spaces

Maduraiveeran Jeyaraman [1] , Rengasamy Muthuraj [2] , Mangaiyarkarasu Sornavalli [3]


In this paper, we come out with the approach of generalized  (Ψ,φ)-almost weakly contractive maps in the context of generalized fuzzy metric spaces. We prove theorem to show the existence of a fixed point and also provide an example in support to our result.

(Ψ, φ)-almost weakly contractive map, Fuzzy metric space, Generalized fuzzy metric spaces
  • [1] Atanassov, K., Intuitionistic fuzzy sets, Fuzzy, Sets and Systems 20 (1986) 87–96.
  • [2] George, A. and Veeramani, P., On some results in fuzzy metric spaces, Fuzzy sets and Systems, (1994). 395–399.
  • [3] Kramosil, I. and Michalek, J., Fuzzy metric and statistical metric space, Kybernetika, 11(1975), 326-334.
  • [4] Sun, G. and Yang, K., Generalized fuzzy metric spaces with properties, Research Journal of Applied Sciences Eng. and Technology, Vol.2, (7), (2010), 673-678.
  • [5] Babu, G. V. R., Dasari Ratna babu, Kanuri Nageswara Rao, Bendi Venkata Siva Kumar, Fixed points of (Ψ,φ)-almost weakly contractive maps in G- metric Spaces, Applied Mathematical E-Notes 14 (2014), 69- 85.
  • [6] Berinde, V., Approximating fixed points of weak contractions using the picard Iteration, Nonlinear Anal. Forum, 9 (2004), 43- 53.
  • [7] Doric, D., Common fixed point for generalized (Ψ,φ) - weakly contractions, Appl. Math. Letter., 22 (2009), 1896-1900.
  • [8] Dutta, P. N. and Choudhury B. S., A generalization of contraction principle in metric spaces, Fixed point Theory and Appl., (2008), Article ID 406368.
  • [9] Harjani, J. and Sadarangani, K., Fixed point theorems for weakly contractive mappings in partially ordered sets, Nonlinear Analy., 71 (2009) 3403-3410.
  • [10] Manthena P., Rangamma, M., Fixed points of of (Ψ,φ)-lmost weakly contractive maps in Fuzzy metric spaces, Advanced Fixed point theory, 6 (2016), No.4, 387-396.
  • [11] Rhoades, B. E., some theorems on weak contractive maps, Nonlinear Anal. 47(2001), 2683- 2693.
  • [12] Saha, P., A weak contraction in G- Complete Fuzzy metric space, Intern. J. Fuzzy Mathematical Archive 3 (2013), 100- 103.
  • [13] Schweizer, B. and Sklar, A., Statistical metric spaces, Pacific Journal of Math., 10 (1960), 313.
  • [14] Zang, Q. and Song, Y., Fixed point theory for generalized φ–weak contractions, Appl. Math. Letter, 22 (2009), 75-78.
  • [15] Zadeh, L. A, Fuzzy sets, Infor. and Control., (1965), 8338 – 353.
Birincil Dil en
Bölüm Araştırma Makalesi
Yazarlar

Yazar: Maduraiveeran Jeyaraman

Yazar: Rengasamy Muthuraj

Yazar: Mangaiyarkarasu Sornavalli

Tarihler

Yayımlanma Tarihi : 6 Ekim 2018

Bibtex @araştırma makalesi { jnt481407, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpaşa Üniversitesi}, year = {2018}, volume = {}, pages = {59 - 64}, doi = {}, title = {On Generalized (Ψ,φ)-Almost Weakly Contractive Maps in Generalized Fuzzy Metric Spaces}, key = {cite}, author = {Jeyaraman, Maduraiveeran and Muthuraj, Rengasamy and Sornavalli, Mangaiyarkarasu} }
APA Jeyaraman, M , Muthuraj, R , Sornavalli, M . (2018). On Generalized (Ψ,φ)-Almost Weakly Contractive Maps in Generalized Fuzzy Metric Spaces. Journal of New Theory , (25) , 59-64 . Retrieved from https://dergipark.org.tr/tr/pub/jnt/issue/39585/481407
MLA Jeyaraman, M , Muthuraj, R , Sornavalli, M . "On Generalized (Ψ,φ)-Almost Weakly Contractive Maps in Generalized Fuzzy Metric Spaces". Journal of New Theory (2018 ): 59-64 <https://dergipark.org.tr/tr/pub/jnt/issue/39585/481407>
Chicago Jeyaraman, M , Muthuraj, R , Sornavalli, M . "On Generalized (Ψ,φ)-Almost Weakly Contractive Maps in Generalized Fuzzy Metric Spaces". Journal of New Theory (2018 ): 59-64
RIS TY - JOUR T1 - On Generalized (Ψ,φ)-Almost Weakly Contractive Maps in Generalized Fuzzy Metric Spaces AU - Maduraiveeran Jeyaraman , Rengasamy Muthuraj , Mangaiyarkarasu Sornavalli Y1 - 2018 PY - 2018 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 59 EP - 64 VL - IS - 25 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory On Generalized (Ψ,φ)-Almost Weakly Contractive Maps in Generalized Fuzzy Metric Spaces %A Maduraiveeran Jeyaraman , Rengasamy Muthuraj , Mangaiyarkarasu Sornavalli %T On Generalized (Ψ,φ)-Almost Weakly Contractive Maps in Generalized Fuzzy Metric Spaces %D 2018 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 25 %R %U
ISNAD Jeyaraman, Maduraiveeran , Muthuraj, Rengasamy , Sornavalli, Mangaiyarkarasu . "On Generalized (Ψ,φ)-Almost Weakly Contractive Maps in Generalized Fuzzy Metric Spaces". Journal of New Theory / 25 (Ekim 2018): 59-64 .
AMA Jeyaraman M , Muthuraj R , Sornavalli M . On Generalized (Ψ,φ)-Almost Weakly Contractive Maps in Generalized Fuzzy Metric Spaces. JNT. 2018; (25): 59-64.
Vancouver Jeyaraman M , Muthuraj R , Sornavalli M . On Generalized (Ψ,φ)-Almost Weakly Contractive Maps in Generalized Fuzzy Metric Spaces. Journal of New Theory. 2018; (25): 64-59.